# SDR VNAA202311250002

- Difficulty date: October 23, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT STGR 20R BTW FS333.00 TO FS 364.00.  CORROSION ON INTERCOSTAL BTW FS 333.00 TO FS 364.00 STRG 20RH WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED AREA BTW FS349.00 TO FS364.00 IS WITHIN LIMITS AND AREA BTW FS333.00 TO FS349.00 OUT LIMITS PER CRJ900 SRM 53-21-23-101-002-A02 AND INTERCOSTAL BTW FS333.00 TO FS349.00 WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
